Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I recover totally if I take Oliza and Recita for my psychological problems ?

I M NOW 25 YEAR OLD,female... WHEN I WAS 15 I WAS SCARED ABT DEATH... I DIDNT GO TO PSYCHIARTIST,AFTER THAT COZ OF SAME PROBLEM I GOT O.C.D..WHEN I WAS 17 I GOT ANOTHER PROBLEM... WITHOUT MY KNOWLEDGE I WAS FARTING....BUT IWASNT ABLE TO RECOGNISE THE SOUND ETHER.... I FELT SOMETIME ANY SOUND SIMILAR TO FART SOUND I COULD HAVE FARTED... THE WORST PART WAS NOT MY FART.... BUT I NEVER WANT TO RECOGNISE ANY SOUND BUT MY MIND WITH OUT MY KNOWLEDGE AND CONCIOUSNESS WAS CONCENTRATION ABT FARTIN..... THIS HAPPENED ONLY WHEN I WAS IN CROWD..... COZ OF THIS I GOT IN DEPRESSION , AND I HATED TO GO OUT IN CROWD, I WAS UNCOMFORTABLE...THEN WHEN 23 YEARS I WENT TO PSYCHIARTIST ,SHE GAVE ME OLIZA 2.5 MG AND RECITA 10 MG....NOW I M ALRIGHT WHEN I TAKE TABLETS........ I JUST WANT TO KNOW THIS PROLEM WONT BE BACK TILL I M ALIVE IF I TAKE MEDICINES???.... I JUST WANT TO GET SETTLED I M SCARED TO GET MARRIED .... SHOULD I MARRY OR NOT???
Tue, 24 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
Hello,

You have gotten better after receiving treatment from a psychiatrist 2 years ago. That psychiatrist knows your case history, seems to have understood your problem well and has given the appropriate treatment. Hence, that psychiatrist would be the best person to accurately answer your questions.
If for any reason you are unable to go back to your original psychiatrist, please write back and I will try to answer you to the best of my ability.

Regards,

Dr. Saifuddin Kharawala
MBBS, DPM
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi sir i am have taken a recita forte 4 year back for one year continuously but for last 2 to 3 years i am taking it occasionally . now i feel that i feeling same as i am feeling 4 years back but i don t want to get addicted to this medicine so what should i do

doctor1 MD

iam suffering with ibs and gerd from last 25 years.my age is 36yrs.from last six months iam suffering from lightheadedness and feeling of getting faint.i have consulted neuro he has given me Recita forte and Emidoxcin.when i stop taking this I dont get sleep and same feeling of getting faint happens to me.give me the possible cause of this problem and solution to it.

doctor1 MD

Hello sir I am taking Recita forte Tab after 2 yers, pls answer me this drug side effectes thanking for

Recent questions on  Flatulence

doctor1 MD

Hi i went to the doctors about 2 month ago to see why I was gasi and burping a lot abit stomach pains after eaten and they dignosed me with gastritis , and I got pandazole 40 ml are what ever it was called and it worked the time I was taking the medicine but couple weeks after now I m really azedi farting and burping , and stools are loose not all the time but sometimes dunno if that can do with what I m eating because I m not a healthy eater at all , what should I do ?

doctor1 MD

I have a rumbling, painful stomach that has been going on for three days. I keep burping and farting. During the first two days though, i kept on defecating watery stools. I couldnt eat or drink water because just the thought of it makes me want to puke. I am female, 20yrs old and not pregnant. Please help!

doctor1 MD

For the past month my stomach has been grumbling a lot even after I have eaten and I have loose stool after some meals.I have also been farting and burping a lot. I took some Dica and it seemed to help but I stopped taking it and it s still going happening. What s going on?

doctor1 MD

My husband has been having a change in his bowel movements over the past two weeks. It is not daily but when the S&S occur it is very foul smelling watery stool and flatus, diarrhea. he gets abdominal cramping right before the diarrhea starts. No hx of diabetes. is on Levapro, neurontin, a statin and ASA

doctor1 MD

I am experiencing extreme flatulence ,very loud and embarrassing, and occasionally diarrhea also.

doctor1 MD

Having severe stomach distinction for the last 4 days, thought it was a type of stomach flu , stayed in bed for 2 days, tummy so hard it hurt. Have had no appetite and when I do it’s a very small amount and it seems to sit very high in the stomach...

doctor1 MD

Hi Doctor...you've been very helpful in the past. I have moved from Parnate to Marplan (isocarboxazid) and my current doctor knows nothing about MAOIs. Essentially it's very close to Phenelzine but without the effects on Gaba transaminase. Side...